MathSciNet Relay Station
MathSciNet bibliographic data
MR361775 (50 #14220) 46G10 (28A45 46B05)
Huff, R. E.; Morris, P. D. Dual spaces with the Krein-Milman property have the Radon-Nikodým property. Proc. Amer. Math. Soc. 49 (1975), 104–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement